JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON UNIQUENESS OF MEROMORPHIC FUNCTIONS WHEN TWO DIFFERENTIAL MONOMIALS SHARE ONE VALUE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON UNIQUENESS OF MEROMORPHIC FUNCTIONS WHEN TWO DIFFERENTIAL MONOMIALS SHARE ONE VALUE
Banerjee, Abhijit;
  PDF(new window)
 Abstract
We prove four theorems on the uniqueness of non linear differential polynomials sharing one value which improve a result of Yang and Hua, and supplements some results of Lahiri, Xu and Qiu and Banerjee.
 Keywords
uniqueness;meromorphic function;non-linear differential polynomial;shared value;
 Language
English
 Cited by
1.
Entire Functions and Their Derivatives Share Two Finite Sets,;;

Kyungpook mathematical journal, 2009. vol.49. 3, pp.473-481 crossref(new window)
1.
Uniqueness of meromorphic functions whose nonlinear differential polynomials share a polynomial, Bollettino dell'Unione Matematica Italiana, 2016, 9, 4, 469  crossref(new windwow)
2.
Entire Functions and Their Derivatives Share Two Finite Sets, Kyungpook mathematical journal, 2009, 49, 3, 473  crossref(new windwow)
 References
1.
A. Banerjee, Meromorphic functions sharing one value, Int. J. Math. Math. Sci. (2005), no. 22, 3587-3598 crossref(new window)

2.
W. K. Hayman, Meromorphic functions, Oxford Mathematical Monographs Clarendon Press, Oxford 1964

3.
I. Lahiri, Value distribution of certain differential polynomials, Int. J. Math. Math. Sci. 28 (2001), no. 2, 83-91 crossref(new window)

4.
I. Lahiri, Weighted sharing and uniqueness of meromorphic functions, Nagoya Math. J. 161 (2001), 193-206

5.
I. Lahiri, Weighted value sharing and uniqueness of meromorphic functions, Complex Variables Theory Appl. 46 (2001), no. 3, 241-253 crossref(new window)

6.
I. Lahiri and A. Banerjee, Weighted sharing of two sets, Kyungpook Math. J. 46 (2006), no. 1, 79-87

7.
I. Lahiri and S. Dewan, Value distribution of the product of a meromorphic function and its derivative, Kodai Math. J. 26 (2003), no. 1, 95-100 crossref(new window)

8.
A. Z. Mohon'ko, The Nevanlinna characteristics of certain meromorphic functions, Teor. FunkciiFunkcional. Anal. i Prilozen. No. 14 (1971), 83-87

9.
E. Mues and M. Reinders, Meromorphic functions sharing one value and unique range sets, Kodai Math. J. 18 (1995), no. 3, 515-522 crossref(new window)

10.
Y. Xu and H. Qiu, Entire functions sharing one value IM, Indian J. Pure Appl. Math. 31 (2000), no. 7, 849-855

11.
C. C. Yang, On deficiencies of differential polynomials. II, Math. Z. 125 (1972), 107-112 crossref(new window)

12.
C. C. Yang and X. Hua, Uniqueness and value-sharing of meromorphic functions, Ann. Acad. Sci. Fenn. Math. 22 (1997), no. 2, 395-406

13.
H. X. Yi, Uniqueness of meromorphic functions and a question of C. C. Yang, Complex Variables Theory Appl. 14 (1990), no. 1-4, 169-176 crossref(new window)

14.
H. X. Yi, On characteristic function of a meromorphic function and its derivative, Indian J. Math. 33 (1991), no. 2, 119-133

15.
H. X. Yi, Meromorphic functions that share one or two values, Complex Variables Theory Appl. 28 (1995), no. 1, 1-11 crossref(new window)

16.
H. X. Yi, Some further results on uniqueness of meromorphic functions, Complex Variables Theory Appl. 38 (1999), no. 4, 375-385 crossref(new window)